# SDR YENA2021113000808

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 85-86 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: INTERGRANULAR CORROSIONAT CF III INTERNAL STRUCTURE LOCATED OVER STRG23L BETWEEN FR 85-86.; REF TOMX WO# 1708 NR# 00431  STRINGER 23L BETWEEN FR 85/FR86 WAS REPAIRAIRED PER EMB190 SRM 53-23-03 REPAIR 51P.
